# SDR SWAA2022013158696

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 016. CABIN FLOORBOARD 221BF UPPER SURFACE FIBERS PEELING ; / [01] EVALUATED AND FOUND DAMAGED FIBERS ON UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED AREA FOR REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F VERIFIED REPAIR MATERIALS AS-- REPAIR PLIES--BMS9-3TYH3 (A10273); RESIN--EPOCAST 50A1/9816 (A102321) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR PLIES; CURED 3.5 HOURS AT 150 DEGREES; TAP TEST GOOD IAW SRM 53-0-50-2R-1 PARAGRAPH 3 K;L;M. OVEN-BO-O6 DUE 2-19-22; [04] REPAIRED DAMAGE TO FLOORBOARD 221BF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD
